# SDR UPS02838060

- Difficulty date: March 22, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVED STEEL DOUBLER FROM R1 DOOR UPPER FWD CORNER.  FABBED DOUBLERS IAW DC8 SRM 53-2-0 FIG 14.  REMOVED CRACK IAW DC8 SRM 53- 2-0 FIG 14.  INSTALLED DOUBLERS &  FILLER IAW DC8 SRM 51-1-20D.
